# SDR 99ZZZX1911

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-10-30
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Extinguish
- Part number: WKA89524001
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RECEIVNG INSPECTION OF FIRE EXTINGUISHER, PN 895240-01, THE INSPECTOR NOTED DAMAGE TO THE MAIN OUTLET DISC.  INSPECTION BY WALTER KIDDE ENGINEERING CONFIRMED A CARTRIDGE HAD BEEN FIRED, BUT FAILED TO RUPTURE DISC.  THE CARTRIDGE WAS NOT AVAILABLE FOR INSPECTION.  HOWEVER, IN DISCUSSION WITH THE AIRLINE, THEY INDICATED THE CARTRIDGE WAS NOT A WKA PRODUCT, AND WAS NOT AVAILABLE.  INSPECTION OF THE DISC CONFIRMED IT WAS MANUFACTURED BY WKA AND A QUALITY REVIEW ALSO CONFIRMED ALL LOT ACCEPTANCE TEST SAMPLES FROM LOT LN-067 WERE WITHIN DESIGN SPECIFICATIONS.
